# SDR HNAA2025031900189

- Difficulty date: March 18, 2025
- Submitted: March 19, 2025
- Operation: Air carrier
- Aircraft: N662EH
- Make and model: Emb EMB-145LR
- Aircraft serial: 145777
- System (JASC): 3350 · Emergency Lighting
- Part: Control Module
- Part number: 7281000501
- Part serial: 001788
- Condition: Faulted
- Location: Zone 200
- Part time: 46,675 hours, 42,273 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS ON IN ARM POSITION   FACT  18MAR25  18:04  CLT  R&R'D CONTROL MODULE IAW AMM 33-21-01. OP CHECK GOOD AT THIS TIME. A/C OK FOR SERVICE
